# SDR SWIA202156311

- Difficulty date: January 19, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING ON FUSELAGE BEHIND RT AFT PYLON SEALS (C-CHECK) RO 2/17/2021.  REPAIRED CHAFFED AREA ON FUSELAGE BEHIND RT AFT PYLON SEALS IAW MHIRJ 601R-53-61-7554 REV -- (P2) DATED 2021-01-27 AND BOMBARDIER REO 601R-53-61-268 REV A DATED 2000-07-11.  TASK CARD 51-900-1003-SKY COMPLETED, FORM M-337 ATTACHED.  WEIGHT AND BALANCE CHANGE NEGLIGIBLE.
